# SDR DALA2025080105755

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 88,756 hours, 29,249 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO RT WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLIMENTAL INSPECTIONS IAW ER/A 589741-14AD REV D.  CRACK INDICATION WAS FOUND IN HOLE 6.  REF ERA 589741-14AD.
